# SDR SWAA2020060379309

- Difficulty date: May 19, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 21,406 hours, 9,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A150231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT Z-CHANNEL IN AFT CARGO BAY HAS MULTIPLE AREAS OF CORROSION FROM STA 727-847, LBL 21 AND WL 158.  REMOVED LT Z-CHANNEL IN AFT CARGO AND INSTALLED NEW Z-CHANNEL O/N 146A1502-31 PO 786416 IAW SRM 51-40-02 AND B DWG 146A7500.
